# SDR HALA20241004280

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 18,358 hours, 4,038 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,647 hours, 727 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT ILLUMINATED DURING DESCENT FOR 2 MINS AND AGAIN IN PARKING. FOUND INTERNAL  SHORT ON ENG #2, LOOP A, AGB (FWD) DETECTOR, FIN 4002WD1. REMOVED AND REPLACED PER AMM 26-12-17. BITE TEST OK. FAULT CLEARED. ENG RUN NORMAL. OK FOR SERVICE.
